Change search
Refine search result
1 - 11 of 11
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Aluffi, P.
    et al.
    Faber, Carel
    Plane curves with small linear orbits I2000In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 50, no 1, p. 151-+Article in journal (Refereed)
    Abstract [en]

    The linear orbit of a plane curve of degree d is its orbit in Pd(d+3)/2 under the natural action of PGL(3). In this paper we compute the degree of the closure of the linear orbits of most curves with positive dimensional stabilizers. Our tool is a nonsingular variety dominating the orbit closure, which we construct by a blow-up sequence mirroring the sequence yielding an embedded resolution of the curve. The results given here will serve as an ingredient in the computation of the analogous information for arbitrary plane curves. Linear orbits of smooth plane curves were studied by the authors in J. of Alg. Geom., 2 (1993), 155-184.

  • 2. Ammann, Bernd
    et al.
    Dahl, Mattias
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Hermann, Andreas
    Humbert, Emmanuel
    Mass endomorphism, surgery and perturbations2014In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 64, no 2, p. 467-487Article in journal (Refereed)
    Abstract [en]

    We prove that the mass endomorphism associated to the Dirac operator on a Riemannian manifold is non-zero for generic Riemannian metrics. The proof involves a study of the mass endomorphism under surgery, its behavior near metrics with harmonic spinors, and analytic perturbation arguments.

  • 3.
    Bjorklund, Michael
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Fish, Alexander
    CONTINUOUS MEASURES ON HOMOGENOUS SPACES2009In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 59, no 6, p. 2169-2174Article in journal (Refereed)
    Abstract [en]

    In this paper we generalize Wiener's characterization of continuous measures to compact homogenous manifolds. In particular, we give necessary and sufficient conditions on probability measures on compact semisimple Lie groups and nilmanifolds to be continuous. The methods use only simple properties of heat kernels.

  • 4.
    Chacholski, Wojciech
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Scherer, Jerome
    Werndli, Kay
    HOMOTOPY EXCISION AND CELLULARITY2016In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 66, no 6, p. 2641-2665Article in journal (Refereed)
    Abstract [en]

    Consider a push-out diagram of spaces C <- A -> B, construct the homotopy push-out, and then the homotopy pull-back of the diagram one gets by forgetting the initial object A. We compare the difference between A and this homotopy pull-back. This difference is measured in terms of the homotopy fibers of the original maps. Restricting our attention to the connectivity of these maps, we recover the classical Blakers-Massey Theorem.

  • 5.
    De Monvel, Anne Boutet
    et al.
    Univ Paris Diderot, Inst Math Jussieu PRG, F-75205 Paris 13, France..
    Lenells, Jonatan
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Shepelsky, Dmitry
    Inst Low Temp Phys, Math Div, UA-61103 Kharkov, Ukraine.;Kharkov Natl Univ, Sch Math & Comp Sci, UA-61022 Kharkov, Ukraine..
    Long-time asymptotics for the Degasperis-Procesi equation on the half-line2019In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 69, no 1, p. 171-230Article in journal (Refereed)
    Abstract [en]

    We analyze the long-time asymptotics for the Degasperis- Procesi equation on the half-line. By applying nonlinear steepest descent techniques to an associated 3 x 3-matrix valued Riemann-Hilbert problem, we find an explicit formula for the leading order asymptotics of the solution in the similarity region in terms of the initial and boundary values.

  • 6. Dickenstein, Alicia
    et al.
    Di Rocco, Sandra
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Piene, Ragni
    Higher order duality and toric embeddings2014In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 64, no 1, p. 375-400Article in journal (Refereed)
    Abstract [en]

    The notion of higher order dual varieties of a projective variety, introduced by Piene in 1983, is a natural generalization of the classical notion of projective duality. In this paper we study higher order dual varieties of projective toric embeddings. We express the degree of the second dual variety of a 2-jet spanned embedding of a smooth toric threefold in geometric and combinatorial terms, and we classify those whose second dual variety has dimension less than expected. We also describe the tropicalization of all higher order dual varieties of an equivariantly embedded (not necessarily normal) toric variety.

  • 7.
    Faber, Carel
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    A remark on a conjecture of Hain and Looijenga2011In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 61, no 7, p. 2745-2750Article in journal (Refereed)
    Abstract [en]

    We show that the natural generalization of a conjecture of Hain and Looijenga to the case of pointed curves holds for all g and n if and only if the tautological rings of the moduli spaces of curves with rational tails and of stable curves are Gorenstein.

  • 8.
    Gulbrandsen, Martin G.
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Lahoz, Marti
    Finite subschemes of abelian varieties and the schottky problem2011In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 61, no 5, p. 2039-2064Article in journal (Refereed)
    Abstract [en]

    The Castelnuovo-Schottky theorem of Pareschi-Popa characterizes Jacobians, among indecomposable principally polarized abelian varieties (A, Theta) of dimension g, by the existence of g + 2 points Gamma subset of A in special position with respect to 2 Theta, but general with respect to Theta, and furthermore states that such collections of points must be contained in an Abel-Jacobi curve. Building on the ideas in the original paper, we give here a self contained, scheme theoretic proof of the theorem, extending it to finite, possibly nonreduced subschemes Gamma.

  • 9.
    Jabbusch, Kelly
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Kebekus, Stefan
    POSITIVE SHEAVES OF DIFFERENTIALS COMING FROM COARSE MODULI SPACES2011In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 61, no 6, p. 2277-2290Article in journal (Refereed)
    Abstract [en]

    Consider a smooth projective family of canonically polarized complex manifolds over a smooth quasi-projective complex base Y degrees, and suppose the family is non-isotrivial. If Y is a smooth compactification of Y degrees, such that D : = Y \ Y degrees is a simple normal crossing divisor, then we can consider the sheaf of differentials with logarithmic poles along D. Viehweg and Zuo have shown that for some m > 0, the mth symmetric power of this sheaf admits many sections. More precisely, the mth symmetric power contains an invertible sheaf whose Kodaira-Iitaka dimension is at least the variation of the family. We refine this result and show that this "Viehweg-Zuo sheaf" comes from the coarse moduli space associated to the given family, at least generically. As an immediate corollary, if Y degrees is a surface, we see that the non-isotriviality assumption implies that Y degrees cannot be special in the sense of Campana.

  • 10.
    Johansson, Kurt
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Non-intersecting, simple, symmetric random walks and the extended Hahn kernel2005In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 55, no 6, p. 2129-2145Article in journal (Refereed)
  • 11.
    Rydh, David
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    A minimal set of generators for the ring of multisymmetric functions2007In: Annales de l'Institut Fourier, ISSN 0373-0956, E-ISSN 1777-5310, Vol. 57, no 6, p. 1741-1769Article in journal (Refereed)
    Abstract [en]

    The purpose of this article is to give, for any (commutative) ring A, an explicit minimal set of generators for the ring of multisymmetric functions TSAd[x(1),...,x(r)]) = (A[x(1),...,x(r)](circle times)A(d))8(d) A as an A-algebra. In characteristic zero, i.e. when A is a Q-algebra, a minimal set of generators has been known since the 19(th) century. A rather si-nall generating set in the general case has also recently been given by Vaccarino but it is not minimal in general. We also give a sharp degree bound oil the generators, improving the degree bound previously obtained by Fleischmann. As Gamma(d)(A) (A[x(1),...,x(r)]) = TSAd (A[x(1),...,x(r)]) we also obtain generators for di A vided powers algebras: If B is a finitely generated A-algebra with a given surjection A[x(1), x(2),...,x(r)] --> B then using the corresponding surjection Gamma(d)(A) (A[x(1),...,x(r)]) --> Gamma(d)(A) (B) we get generators for Gamma(d)(A) (B).

1 - 11 of 11
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf